# SDR A6WA201744876

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,438 hours, 33,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE BS 621 BULKHEAD, STRINGER 14L, OBLIQUE ANGLE IS CRACKED.   REMOVED AND REPLACED THE ANGLE IAW  SRM 51-42-21.
